# SDR AALA981980

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1010 BELL FRAME DAMAGED BELOW STRINGER 25L AND 26L.  CUT OUT DAMAGED AREAS AND INSTALLED DOUBLER REPAIRS PER AARD 53-10-7-3 AND SRM 51-40-3, 7075-T6 .071 DOUBLER 4 RIVETS EACH SIDE, DAMAGE 2 ROWS RIVETS INWEB .25 INCH AND .1875 INCH D RIVETS.  (M)
